advertisement
Question
Posted by: Don | 2010/05/14

All psyciatric meds are crap

I have had it. I am reading Holfords book " How to quit without feeling shit"  Psychaitric medication alters the brain more than street drugs. Street drugs are theoretically safer than this rubbish you doctors give us. List of bad meds below:

EFFEXOR - makes you feel detached and spaced out
RITALIN - causes unknown reactions and spaced out
SEROQUEL - groggy all day
ZOPICLONE - same as setoquel
AMISULPRIDE - crap

They do not make you feel better or even help you at all. You are only sick and depressed because you are on this crap. Believe me. Pschiatry is a hoax. Natural is better.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

YOu sound frustrated and angry, but of course Holford wanted you to feel that way, though he has no proper expertise in this area. Have you never read about how many foods can be harmful or cause symptoms, too ?
But please don't use that inevitably dishonest word "natural" Unless you gnaw at freshly dug roots or berries plucked from the bush, nothing you eat and certainly no "natural" remedy you buy is genuinely natural - and many natural substances are deadly poisons. The word is used mainly by people trying to twist the truth to sell you something

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

3
Our users say:
Posted by: fact | 2010/05/14

yeah and you should find out what they do to some people who really crack and get locked up in the nuthouse...all i can say is 666.

Reply to fact
Posted by: Don | 2010/05/14

Psychiartists are totally useless and should not be practicing unless they give us minerals instead of drugs.

Reply to Don
Posted by: cybershrink | 2010/05/14

YOu sound frustrated and angry, but of course Holford wanted you to feel that way, though he has no proper expertise in this area. Have you never read about how many foods can be harmful or cause symptoms, too ?
But please don't use that inevitably dishonest word "natural" Unless you gnaw at freshly dug roots or berries plucked from the bush, nothing you eat and certainly no "natural" remedy you buy is genuinely natural - and many natural substances are deadly poisons. The word is used mainly by people trying to twist the truth to sell you something

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement